ATI RN Pharmacology 8.0 Questions & answers (NEW) ATI RN Pharmacology (8.0) hapter 1 1. A provider prescribes phenobarbital for a client wo has a seizure disorder. The medication has a long half-life of 4 days. How many times per day should the nurse expect to administer this medication? a. One b. Two c. Three d. Four 2. A nurse educator is reviewing medication metabolism at an in-service presentation. Which of the following factors should the educator include as a reason to administer lower medication dosages? (Select all that apply.) a. Increased renal excretion b. Increased medication-metabolizing enzymes c. Liver failure d. Peripheral vascular disease e. Concurrent use of medication the same pathway metabolizes 3. A nurse is preparing to administer eye drops to a client. Which of the following actions should the nurse take? (Select all that apply.) a. Have the client lie on one side. b. Ask the client to look up at the ceiling. c. Tell the client to blink when the drops enter the eye.read more
Loading sample please wait !